MAUDE Adverse Event Report: RAYNHAM CEREBROFLO EVD CATHETER KIT; NEURO

RAYNHAM CEREBROFLO EVD CATHETER KIT; NEURO
Model Number 37.550.501
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/29/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
Clinical study: "evd clogged and required replacement with lf cerebroflo evd on (b)(6) 2022.Evd again clogged on (b)(6) 2022 and lumbar drain was placed.Stereotactic rf evd was replaced on (b)(6) 2022." patient status: recovered.
 
Additional Manufacturer Narrative
The cerebroflo evd catheter kit (37550101) was not returned for evaluation and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Additional Manufacturer Narrative
Updated fields a3a, d9, g3, g6, h2, h3, h11.Additional information received: patient birth year: 1953.Patient gender: m (male).Ae relationship to device: probably.Ae relationship to procedure: unrelated.Was unanticipated? anticipated.Outcome: recovered/resolved without sequelae0 resolution date: 29-jul-2022.
 
Event or Problem Description
N/a.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: g3, g6 h11.Additional information received: updated adverse event causality as per clinical study investigator: adverse event is unrelated to the device; unrelated to study procedure.Updated adverse event adjudication by integra medical safety: adverse event is unrelated to the device; unrelated to study procedure.Adverse event is unrelated (evd re-placement) to the initial cerebroflo evd placement on 7/4/2022.

Brand Name
CEREBROFLO EVD CATHETER KIT
Common Device Name
NEURO
Manufacturer (Section D)
RAYNHAM
325 paramount drive
325 paramount drive
raynham MA
Manufacturer (Section G)
RAYNHAM
325 paramount drive
raynham MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key16019578
Report Number3014334038-2022-00284
Device Sequence Number5896940
Product Code JXG
UDI-Device Identifier10381780530138
UDI-Public10381780530138
Combination Product (Y/N)N
PMA/510(K) Number
K170599
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number37.550.501
Device Catalogue Number37550101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/01/2022
Supplement Date Received by Manufacturer03/08/2023
10/08/2025
01/21/2026
Initial Report FDA Received Date12/20/2022
Supplement Report FDA Received Date03/28/2023
10/31/2025
02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale